Riv.Mat.Univ.Parma (6) 2 (1999)


Oscillation of first order delay differential equations with variable coefficients

Pages: 183-197
Received: 22 January 1999   
Mathematics Subject Classification: 34K15 - 34C10

Abstract: A sufficient condition for the oscillation of all solution of

$$\dot x(t)+\sum^n_{i=1} p_i(t)x(t-\tau_i)=0$$

where $p_i(t)\geq 0$ are continuous functions and $\tau_i$ are positive constants, is obtained which is an extention for the previously known results.

Home Riv.Mat.Univ.Parma